MathSciNet Relay Station
MathSciNet bibliographic data
MR29937 (10,683d) 10.0X
Kuo, Huan-Ting A recurrence formula for $\zeta(2n)$. Bull. Amer. Math. Soc. 55, (1949). 573–574.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement